# SDR 2002UALA00774

- Difficulty date: April 26, 2002
- Submitted: May 22, 2002
- Operation: Air carrier
- Aircraft: N306UA
- Make and model: Boeing 737322
- Aircraft serial: 23667
- Aircraft time: 45,539 hours, 26,436 cycles
- Engine: Ge CFM56*
- System (JASC): 2450 · AC Power Distribution System
- Part: Circuit Breaker
- Part number: BACC18AE35
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERTED TO DEN DUE TO ELECTRICAL PROBLEMS.  CREW REPORTED NR 2 TRANSFER BUS CIRCUIT BREAKER (C821) POPPED IN CRUISE & IN SMOOTH AIR.  REPORTED LOSING FIRST OFFICER'S INSTRUMENTS INCLUDING EADI AND EHSI.  THE AIRCRAFT WAS DIVERTED TO DEN WITHOUT INCIDENT.  AMT CREWS COULD NOT ISOLATE CAUSE OF FAILURE / DUPLICATE PROBLEM.  THE CIRCUIT BREAKER WAS REPLACED AS PRECAUTIONARY, AND THE AIRCRAFT WAS RETURNED TO SERVICE.
